# SDR DL757980362

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N3000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NACELLE PYLON STRUT SKIN AT NAC STA 107.7 CRACKED SKIN AT INBD AND OUTBD SIDE.  PERMANENT REPAIRS ACCOMPLISHED PER SRM 54-51-01-2-203 ON N/R CARD 19 AND 515 MIDVISIT.
